MAUDE Adverse Event Report: ARTHREX, INC. UNIV BATT CHRGR - 300 400 600 BATT; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. UNIV BATT CHRGR - 300 400 600 BATT; POWERED SURG ORTHOPEDIC INSTR
Model Number UNIV BATT CHRGR - 300 400 600 BATT
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the charging process smoke was emitted from the device and there was a smell of burning.The device was not located in a surgery room.There was no harm for patient, operator or third party reported.No further information received.Update avoe 29-jun-2022 it was confirmed that a burning smell was noticed but no smoke was seen.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed.The service evaluation revealed defective electronic components.The most likely cause for the reported failure can be attributed to a supplier process issue, due to defective electronics.

Brand Name
UNIV BATT CHRGR - 300 400 600 BATT
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19382721
Report Number1220246-2024-03744
Device Sequence Number12347958
Product Code HWE
UDI-Device Identifier00888867246355
UDI-Public00888867246355
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIV BATT CHRGR - 300 400 600 BATT
Device Catalogue NumberAR-400UBC
Device Lot NumberGB6373058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown